# SDR K11A2015092572501

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,685 hours, 35,121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE DETECTION LIGHT ILLUMINATED INTERMITTENTLY AFTER TAKEOFF AT 9,000 FEET.  COMPLIED WITH EMERGENCY PROCEDURES AND RETURNED TO DEPARTURE.
